Jump to content
Sign in to follow this  
Katty94

Sweating all over body, is it normal?

Recommended Posts

Hi I am on this forum. Month ago i was diagnosed with depression. Since 15 days i started taking Cymbalta 30 mg. I feel much better after this drug but there is also side effects. I srarted sweat profusely and still feel very very hot. Slighest activities like vacuuming walking 100 meters in temperature below zero make me sweat like a crazy. I sweat on my face, on the back and on the chest and ubder ny arms. I must change my clothes 3 times a day, sweat dripping into my eyes. In work people ask me " are you ok? You are drench in sweat" They think that i have panic attack they don't know that i feel well but still extremely hot. 

I read a lot about cymbalta and know it can cause sweating. But mostly people experience  it only on the head and only in summer months.

I have some questions.

1. Is it normal to sweating so bad after this drug?

2. Does anyone on this forum experience sweating not only ob head but through the body?

3. Does anyone experience sweating regardless of temperature?

Thanks for answers and sorry for ny english this is not my mother tongue so i use very rarely :)

Share this post


Link to post
Share on other sites

It is normal, yes, I also feel incredibly hot and start sweating just after a few minutes of physical activity. However, I don't sweat that much as you described, usually only through body. And yes, regardless of temperature, especially if I wear too many warm clothes.

 

I guess you could try drinking a lot of water so you get back what you sweat. Also I think that these side effects should disappear with time, I've heard it a lot that they do.

Share this post


Link to post
Share on other sites

I'm so glad (in a way) to see this post. I've been on Cymbalta for about a year now and since (I've never made the connection) I have been sweating profusely regardless of surrounding temps. I'm an electrician, and I would go to work in peoples houses and sweat to the point where it was embarrassing, and to be honest I think it helps a little with my back pain it doesn't seem to help my depression like I think it used to .

Share this post


Link to post
Share on other sites

I have been taking SSRI's for approx 8 years. I was on Lexapro & about a year ago switched to Cymbalta 60mg's daily.

I work as a high end real estate agent and since using Cymbalta i experience extreme bouts of excess sweating, it starts on my face, then my chest and back, it is extreme to the point my the sweat is literally dripping off my face and my shirt becomes soaked.

I have spoken to my GP today and must cut down on the medicine. I am going to take my dose every second day and see of that helps. I must state sweating situation has become a nightmare, highly embarrassing when I am dealing with multi million dollar sales.

Additionally I have an absolutely stunning wife yet I have had no urge for sex in years.. Best wishes to anyone experiencing this, you are not alone.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...